# SDR VNAA2024121411101

- Difficulty date: December 11, 2024
- Submitted: December 14, 2024
- Operation: Air carrier
- Aircraft: N521AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10142
- Aircraft time: 46,593 hours, 35,531 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Smoke
- Location: Fo Control Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE FROM COLUMN ABOVE FO LIGHTING CONTROL PANEL AND STRONG ELECTRICAL SMELL. THE LOCATION OF THE SMOKE WAS IN THE COCKPIT, WHILE THE SOURCE WAS THE FO LIGHTING CONTROL PANEL. THE DURATION OF THE SMOKE EVENT WAS LESS THAN 10 MINUTES, AND NO MEDICAL ATTENTION WAS REQUIRED.  /REMOVED AND REPLACED FO FLOODLIGHT RIGHT ABOVE FO LIGHTING PANEL IAW CRJ700 33-11-03-000/400-801-A01. OPS CHECK GOOD.
